Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes vaginal dryness after novasure

Premium Questions

Dr.  Deepti Verma MD

I started experiencing vaginal dryness for the first time at 28 (alone or with a partner). I do ... estrogen on the lower end of the reference range be the culprit? If not, what other causes can... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Kruti MD

hysterectomy . I experience frequent vaginal dryness . He is 52 and has an enlarged prostate with some erectile ... View answer

Answered by : Dr. Kruti ( Dermatologist)
Dr. Mahesh Koregol MD

I am a 55 y.o. white female who is experiencing hot flashes and the beginning of menopause . (had a hysterectomy but left the ovaries at 47) I suffer from a some type of auto-immune issue, went to the Mayo Clinic, (2012)... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)
Dr. Michelle Gibson James MD

I am 56 years old and went thru menapose over 9 years ago. I have had incressing dryness in my vagina. I thought is due to my age, but now I have these sores appear every month. Is it possible that this is Herpes? View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Arif N Khan MD

Good Afternoon, Ive been having vaginal dryness for almost two weeks now. Somedays I get a slight itch aswell! Im not sure what causes this as im only 20 and ive never had this problem before! I... View answer

Answered by : Dr. Arif N Khan ( OBGYN)

Public Forum Discussions

Dr. Olgeta Xhufka MD

worried that those residue will stuck inside because of vaginal dryness because it sticks in the wall ... it goes out like a water it was clear and after using 3 i noticed that my vagina got dry and... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Olgeta Xhufka MD

during and after orgasm. Can u please tell me whats the problem and what i can do . I already went to doctor and she said my hormone levels are fine. So i dont know what the problem is. And its... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Ramesh M.Vachharajani MD

prolactin was very high which causes her to produce breast milk even when she s not pregnant. She was placed on drugs that finally reduced her prolactin level even after that, she still doesn t get wet.... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Purushottam Neurgaonkar MD

months ago now, I m only 18, sexually active and this causes sex to be very painful for me, my vagina just feels really dry so after sex I be really sore and my vagina be s very swollen. I have been tested ... View answer

Answered by : Dr. Purushottam Neurgaonkar ( OBGYN)
Dr. Nishikant Shrotri MD

during sex, but then it s fine after I m wetter but after I ve had one orgasm I seem to be dry again ... View answer

Answered by : Dr. Nishikant Shrotri ( OBGYN)

Mobile Questions and Answers

Dr. Erion Spaho MD

Hi and thanks for using HCM. Yes, one of side effects of accutane is vaginal dryness after stopping it too. This is true if you didn't experience vaginal dryness and pain before using...

Dr.    Rakesh Madhyastha MD

Hello Thanks for the query Diflucan is known to cause vaginal dryness. I recommend that you use a KY gel for now until you stop the antibiotics. It should improve after stopping the...